Journal of the Mathematical Society of Japan

On simple groups which are homomorphic images of multiplicative subgroups of simple algebras of degree 2

Michitaka HIKARI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 3 (1983), 563-569.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396465

Digital Object Identifier
doi:10.2969/jmsj/03530563

Mathematical Reviews number (MathSciNet)
MR0702776

Zentralblatt MATH identifier
0518.20011

Subjects
Primary: 20D06: Simple groups: alternating groups and groups of Lie type [See also 20Gxx]

Citation

HIKARI, Michitaka. On simple groups which are homomorphic images of multiplicative subgroups of simple algebras of degree $2$. J. Math. Soc. Japan 35 (1983), no. 3, 563--569. doi:10.2969/jmsj/03530563. https://projecteuclid.org/euclid.jmsj/1230396465


Export citation